# SDR 200200283

- Difficulty date: September 19, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 64,833 hours, 33,228 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B1033947
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 320 MAIN DECK FLOORBEAM - CRACK IN WEB AT LBL 39 AND CRACK IN LOWER CHORD AT LBL 37.5.  THE CRACKED WEB IS BEING REPAIRED BY LOCALLY TRIMMING AWAY THE CRACK, HFEC INSPECTING THE EXISTING FASTENER HOLES TO ENSURE A CRACK FREE CONDITION, AND INSTALLING A REPAIR DOUBLER.  THE CRACKED  FLOORBEAM LOWER CHORD IS BEING REPAIRED BY CUTTING THE FLOORBEAM LOWER CHORD LBL 17, DISCARDING THE SECTION OF FLOORBEAM FROM THE LT SIDE OF BODY, AND SPLICING IN A NEW SECTION OF FLOORBEAM LOWER CHORD EXTRUDED ANGLES PER ECRA 477-53-085-2 REV A.
